- MORE INFO
- Short Description
- CUSTOMER REVIEWS
Cuprofen Maximum Strength Tablets 96 Tablets
Active Substance: Each film-coated tablet contains: Ibuprofen 400mg,Other Ingredients: Lactose, Methyl Cellulose
DOSAGE. For oral administration. To be taken preferably after food. For adults and children over 12 years - Initial Dose 1 tablet to be taken with water. The initial dose may be followed by further doses of 1 tablet every four hours. Maximum daily dose - Three tablets in 24 hours. Not suitable for children under 12 years. If symptoms persist for more than 3 days consult your doctor. WARNING DO NOT EXCEED THE STATED DOSE. Consult your doctor if you are asthmatic, sensitive to aspirin or other NSAIDs, or are pregnant. Do not take if you have a stomach ulcer or other stomach disorders. Please read the enclosed leaflet for further information.
Price includes free Royal Mail Tracked delivery to mainland UK